# SDR MASA2021072400165

- Difficulty date: July 24, 2021
- Submitted: July 25, 2021
- Operation: Air carrier
- Aircraft: N80343
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000571
- Aircraft time: 11,976 hours, 6,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT NOT CHARGING
R&R FLASHLIGHT BATTERY
